# SDR QXEA200602873

- Difficulty date: October 13, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 12,813 hours, 9,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - RIGHT INBOARD FLAP PANEL 684EB HAS GOUGE.  REPAIRED IAW SRM 51-12-00 AND 57-52-01.
